Models and confidence intervals for true values in interlaboratory trials

Iyer, Hari K., Wang, C.M. Jack, Mathew, Thomas . Journal of the American Statistical Association 2004. 99 (468) :1060-1071

Locate this article in:

Bibtex

@article{CIS-192031,
  Author = {Iyer, Hari K. and Wang, C.M. Jack and Mathew, Thomas},
  Title = {Models and confidence intervals for true values in interlaboratory trials},
  Journal = {Journal of the American Statistical Association},
  Volume = {99},
  Number = {468},
  Year = {2004},
  Pages = {1060--1071},
  Keywords = {One-way random effects model, Coverage probability, heterogeneous error variances, ISO GUM, GENERALIZED PIVOTAL QUANTITY, type-b assumptions}
}

Similar articles